# SDR GTIA050211

- Difficulty date: June 30, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1117-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK CORRODED, LBL 24 FROM STATION 1117-1174.  SEAT TRACK FOUND TO BE OUT OF LIMITS.  CUT OUT SEAT TRACKS FOR REPAIR.  TREATED AND PRIMED, SEAT TRACKS INSTALLED.  (M)
